Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 12 found articles
 
 
  On the Generalized Fractional Brownian Motion
 
 
Title: On the Generalized Fractional Brownian Motion
Author: Zili, Mounir
Appeared in: Mathematical models and computer simulations
Paging: Volume 10 (2018) nr. 6 pages 759-769
Year: 2018
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring